# SDR ZW0A0100320

- Difficulty date: April 16, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- Aircraft time: 54,668 hours, 28,099 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT THE LT TIE DOWN TRACK HAD CORROSION AT SCREW HOLES, STA 1041 TO 1193.  REMOVED OLD TRACK AND INSTALLED NEW TRACK PER SRM 53-05.  INSTALLED FASTENERS PER SRM 51-30-2 AND 51-30-2, STA 1041 TO 1212.
